# SDR CA110506007

- Difficulty date: May 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cup
- Part number: C2CF3355
- Condition: Mismanufactured
- Location: Brake
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BRAKE CUPS ON BATCH P71149/1 WERE FOUND TO HAVE IRREGULAR TRIM SURFACES ON EDGE.  MFG IS WORKING TO HAVE RETURNED OR DISCARDED ON SITE THE PARTS THAT WERE SOLD TO CUSTOMERS.  MFG IS INVESTIGATING THE TRIMMING.
